Pseudorandom properties of prime factors

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00145691
Contributor : Cécile Jerome <>
Submitted on : Friday, May 11, 2007 - 11:25:16 AM
Last modification on : Tuesday, April 24, 2018 - 1:51:38 PM

Identifiers

  • HAL Id : hal-00145691, version 1

Collections

Citation

Shea-Ming Oon. Pseudorandom properties of prime factors. Periodica Mathematica Hungarica, Springer Verlag, 2004, 49 (2), pp.107-118. ⟨hal-00145691⟩

Share

Metrics

Record views

138